PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 19-35
Tytuł artykułu

Representing measures for the disc algebra and for the ball algebra

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the set of representing measures at 0 for the disc and the ball algebra. The structure of the extreme elements of these sets is investigated. We give particular attention to representing measures for the 2-ball algebra which arise by lifting representing measures for the disc algebra.
Twórcy
  • Division De Matemáticas, Facultad De Ciencias, Universidad Autónoma De Madrid, 28049 Madrid, Spain
  • Faculteit Wiskunde En Informatica, Universiteit Van Amsterdam, Plantage Muidergracht 24, 1018 Tv Amsterdam, The Netherlands
Bibliografia
  • [A] E. M. Alfsen, Compact Convex Sets and Boundary Integrals, Ergeb. Math. Grenzgeb. 57, Springer, Berlin 1971.
  • [BSZ] L. Brown, A. Shields and K. Zeller, On absolutely convergent exponential sums, Trans. Amer. Math. Soc. 96 (1960), 162-183.
  • [D] R. G. Douglas, On extremal measures and subspace density, Michigan Math. J. 11 (1964), 243-246.
  • [G] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [Gar] J. B. Garnett, Bounded Analytic Functions, Academic Press, New York 1981.
  • [HR] K. Hoffman and H. Rossi, Extensions of positive weak*-continuous functionals, Duke Math. J. 37 (1967), 453-466.
  • [JW] P. Jones and T. Wolff, Hausdorff dimension of harmonic measures in the plane, Acta Math. 161 (1989), 131-144.
  • [K] P. Koosis, Introduction to $H_p$ Spaces, London Math. Soc. Lecture Note Ser. 40, Cambridge Univ. Press, 1980.
  • [Ø] B. Øksendal, Null sets for measures orthogonal to R(X), Amer. J. Math. 94 (1972), 331-342.
  • [P] R. R. Phelps, Lectures an Choquet's Theorem, van Nostrand Math. Stud. 7, van Nostrand, Princeton 1966.
  • [R] W. Rudin, Function Theory in the Unit Ball of $ℂ^n$, Grundlehren Math. Wiss. 241, Springer, Berlin 1980.
  • [Ry] J. Ryff, The support of representing measures for the disc algebra, in: Function Algebras, F. Birtel (ed.), Scott, Foresman and Company, Glenview 1966.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.